Pacific Journal of Mathematics

Geršgorin theorems, regularity theorems, and bounds for determinants of partitioned matrices. II. Some determinantal identities.

J. L. Brenner

Article information

Source
Pacific J. Math., Volume 39, Number 1 (1971), 39-50.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969768

Mathematical Reviews number (MathSciNet)
MR0309958

Zentralblatt MATH identifier
0242.15006

Subjects
Primary: 15A15: Determinants, permanents, other special matrix functions [See also 19B10, 19B14]

Citation

Brenner, J. L. Geršgorin theorems, regularity theorems, and bounds for determinants of partitioned matrices. II. Some determinantal identities. Pacific J. Math. 39 (1971), no. 1, 39--50. https://projecteuclid.org/euclid.pjm/1102969768


Export citation

References

  • [1] J. L. Brenner, Applications of the Dieudonne Determinant, Linear Algebra and its Applications 1 (1968), 511-536.
  • [2] J. L. Brenner, Gersgorin theorems, regularity theorems, and bounds fordeterminants of partitioned matrices, SIAM J. Appl. Math., 18 (1970), 443-450.
  • [3] F. R. Gantmacher, Applications of the theory of matrices, N. Y.: Interscience (Wiley) 1959.
  • [4] R. Loewy, Gerschgorin-type theorems for partitioned matrices, SIAM J. Num. Anal., 7 (1970), 125-128.
  • [5] R. S. Varga, Minimal Gerschgorin sets, Pacific J. Math., 15 (1965), 719-729.

See also

  • Geršgorin theorems, regularity theorems, and bounds for determinants of partitioned matrices. I SIAM J. Appl. Math., 18 (1970), 443-450.